MAUDE Adverse Event Report: ABBOTT AVEIR¿ RETRIEVAL SYSTEM CATHETER; DEVICE, PERCUTANEOUS RETRIEVAL

ABBOTT AVEIR¿ RETRIEVAL SYSTEM CATHETER; DEVICE, PERCUTANEOUS RETRIEVAL
Model Number LSCR111
Medical Device Problem Codes Connection Problem (2900); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the initial implant procedure, the right ventricle (rv) leadless pacemaker (lp) was difficult to dock to the delivery catheter.After fixation and release, the lp became lodged horizontally in the tricuspid valve.Multiple attempts to retrieve the lp were made due to difficulty attaching it to the retrieval catheter.When retrieving the rv lp with the retrieval catheter, the rv lp prematurely separated from the retrieval catheter and dislodged to the right atrium.The rv lp was able to be retrieved and replaced to resolve the event.The prolongation of the procedure was clinically significant.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported events of difficulty attaching the retrieval catheter to the leadless pacemaker and premature separation were confirmed.As received, a catheter was returned in one piece.Visual and x-ray examinations of the catheter found that the cincher tube was damaged consistent with procedural damage in two locations at the distal region of the catheter.The cause of the reported events was isolated to procedural damage.

Brand Name
AVEIR¿ RETRIEVAL SYSTEM CATHETER
Common Device Name
DEVICE, PERCUTANEOUS RETRIEVAL
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24471867
Report Number2017865-2026-04127
Device Sequence Number21236337
Product Code MMX
UDI-Device Identifier05415067034496
UDI-Public(01)05415067034496(10)10632628(17)260228
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K213494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberLSCR111
Device Lot Number10632628
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer04/27/2026
05/18/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date05/18/2026
05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown